Search this article in Google Scholar


分類 論文誌
著者名 (author) Naoki Takeuchi,Satoshi Fujita
英文著者名 (author)
キー (key)
表題 (title) SemiDeterministic Construction of ScaleFree Networks with Designated Parameters
表題 (英文)
定期刊行物名 (journal) Journal of Interconnection Networks (JOIN)
定期刊行物名 (英文)
巻数 (volume) 18
号数 (number) 1
ページ範囲 (pages)
刊行月 (month)
出版年 (year) 2018
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-76]  Naoki Takeuchi and Satoshi Fujita, ``Semideterministic Construction of Scalefree Networks with Designated Parameters,'' Journal of Interconnection Networks (JOIN), vol. 18, no. 1, 2018.

@article{0_76,
    author = {Naoki Takeuchi and Satoshi Fujita},
    author_e = {},
    title = {SemiDeterministic Construction of ScaleFree Networks with
    Designated Parameters},
    title_e = {},
    journal = {Journal of Interconnection Networks (JOIN)},
    journal_e = {},
    volume = {18},
    number = {1},
    pages = {},
    month = {},
    year = {2018},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.